Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)


Reduction to real infinitesimal character in affine Hecke algebras

Authors: Dan Barbasch and Allen Moy
Journal: J. Amer. Math. Soc. 6 (1993), 611-635
MSC: Primary 22E50
MathSciNet review: 1186959
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 22E50

Retrieve articles in all journals with MSC: 22E50

Additional Information

PII: S 0894-0347(1993)1186959-0
Article copyright: © Copyright 1993 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia